# SDR EIA2003141

- Difficulty date: October 20, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 2,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN CRACKING AT THE AFT EDGE OF THE EQUIPMENT COOLING OUTLET BETWEEN STRINGER 44L AND 45L AT BS 580 ( APPROX) CRACK IS BOTH FORWARD AND AFT OF COUNTER SUNK RIVET FASTNER.  REMOVED DAMAGED, FABRICATED AND INSTALLED REPAIR IAW ECRA 482-53-189-2 AND SB 747-53-2386

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 747-53-2386](https://openairdocs.org/service-documents/boeing/sb-747-53-2386.md). Cited as "SB 747-53-2386"
